# SDR SWIA200211152

- Difficulty date: August 20, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 29,084 hours, 37,033 cycles
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0143
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 5,892 hours, 6,975 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE NACELLE FLAPS ARE INOP.  REPAIRED WIRE W628-0007-22 BETWEEN P1869 & P0828.  REMOVED AND REPLACED FLAP CONTROL UNIT.  OPS CHECKS GOOD.
